# SDR HNAA2013020800036

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 60,760 hours, 67,606 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: 7654845
- Condition: Burned
- Location: Prop Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON IN CRUISE FLIGHT WITH PROP HEAT ON.  INSPECTED WIRING AND CHECKED RESISTANCE FOR NR 1 AND NR 2 BRUSH BLOCKS AND SLIP RINGS. CHECKED GOOD. INSTALLED PANELS.  FOUND HEATER LEAD CRACKED ON NR 200 NR 3 BLADE.  R & R HEATER LEAD IAW MM 61-13-00.  GROUND RAN ACFT.  NO DEFECTS NOTED AT THIS TIME.
